Automorphisms fixing every Normal Subgroup of a Nilpotent-by-abelian Group
Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008), pp. 73-77.
@article{RSMUP_2008__120__73_0,
     author = {Endimioni, G\'erard},
     title = {Automorphisms fixing every {Normal} {Subgroup} of a {Nilpotent-by-abelian} {Group}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {73--77},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {120},
     year = {2008},
     mrnumber = {2492651},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2008__120__73_0/}
}
TY  - JOUR
AU  - Endimioni, Gérard
TI  - Automorphisms fixing every Normal Subgroup of a Nilpotent-by-abelian Group
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2008
SP  - 73
EP  - 77
VL  - 120
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2008__120__73_0/
LA  - en
ID  - RSMUP_2008__120__73_0
ER  - 
%0 Journal Article
%A Endimioni, Gérard
%T Automorphisms fixing every Normal Subgroup of a Nilpotent-by-abelian Group
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2008
%P 73-77
%V 120
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2008__120__73_0/
%G en
%F RSMUP_2008__120__73_0
Endimioni, Gérard. Automorphisms fixing every Normal Subgroup of a Nilpotent-by-abelian Group. Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008), pp. 73-77. http://archive.numdam.org/item/RSMUP_2008__120__73_0/

[1] C. D. H. Cooper, Power automorphisms of a group, Math. Z., 107 (1968), pp. 335-356. | EuDML | MR | Zbl

[2] G. Endimioni, Pointwise inner automorphisms in a free nilpotent group, Quart. J. Math., 53 (2002), pp. 397-402. | MR | Zbl

[3] G. Endimioni, Normal automorphisms of a free metabelian nilpotent group, http://arxiv.org/abs/math.GR/0612347. | Zbl

[4] S. Franciosi and F. De Giovanni, On automorphisms fixing normal subgroups of nilpotent groups, Boll. Un. Mat. Ital. B, 7 (1987), pp. 1161-1170. | MR | Zbl

[5] A. Lubotzky, Normal automorphisms of free groups, J. Algebra, 63 (1980), pp. 494-498. | MR | Zbl

[6] D. J. S. Robinson, A course in the theory of groups, Springer-Verlag, 1982. | MR | Zbl

[7] D. J. S. Robinson, Automorphisms fixing every subnormal subgroup of a finite group, Arch. Math., 64 (1995), pp. 1-4. | MR | Zbl

[8] D. Segal, Polycyclic groups, Cambridge University Press, 1983. | MR | Zbl